UM

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
A SECOND-ORDER STOCHASTIC MAXIMUM PRINCIPLE FOR GENERALIZED MEAN-FIELD SINGULAR CONTROL PROBLEM Journal article
MATHEMATICAL CONTROL AND RELATED FIELDS, 2018,Volume: 8,Issue: 2,Page: 451-473
Authors:  Guo, Hancheng;  Xiong, Jie
Favorite  |  View/Download:21/0  |  Submit date:2018/10/30
Stochastic maximum principle  mean-field control problem  singular control  Frechet derivative  range theorem of vector-valued measures